# SDR AALA202412232835

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 62,362 hours, 39,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SUPPORT BRACKET LOCATED FR 47 BETWEEN S41R AND S42R IN AFT CARGO COMPARTMENT. REPLACED SUPPORT BRACKET PER SRM 51-42-11.
